Correction to “Closed-Form Jones Matrix of Dual-Polarized Inverted-Vee Dipole Antennas over Lossy Ground” [Jan 17 26-35]

R.A.C. Baelemans, A.T. Sutinjo, P. J. Hall, A.B. Smolders, M. J. Arts, E. de Lera Acedo

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

In the Appendix of the paper [1, p. 33], the authors would like to make the following correction. In (11), it should have read (Formula Presented) Consequently, in (13), it should have read (Formula Presented) It should be mentioned that the error is typographical and did not influence the results as presented in the paper.

Original languageEnglish
Article number8049498
Pages (from-to)6198-6198
Number of pages1
JournalIEEE Transactions on Antennas and Propagation
Volume65
Issue number11
DOIs
Publication statusPublished - Nov 2017

Cite this